IVIG, LDI, H. Pylori & LLMD Visit 

15 Nov

  

Very rough past few weeks. I had my follow-up visit with my LLMD on Thursday. She gave me a higher dose of LDI and told me to stay on malarone (for Babesia) and stay off my antibiotics for now since malarone is making me herx. My Babesia is acting up recently but just won’t go away. I’ve had it since I was at least 12-13 and old soak my bed in sweat, still do. The malarone seems to be working but I hate herxing when I already feel so ill. My insurance wouldn’t cover Mepron like expected. 

I will be doing 9.5c and 9c of LDI this month. I just took 10c and I don’t feel any difference. I think my target dose will be 7c but we will see. My doctor said she doesn’t want to just move me to 7c from 10c and have me herxing even worse. She said some patients are herxing or reacting from 14c-20c which is very low dose or diluted. 

The good news was my H. Pylori test came back negative. H. Pylori can cause stomach ulcers, risk for stomach cancer and can cause non-stop vomitting if not treated in time. My other tests the lab did the wrong test so we don’t have the results. I’m upping my dose of Ketotefin for Mast Cell and rashes. I also take Benadryl daily. 

I did my monthly IVIG infusion on Friday. So far my brain hurts a little bit not as bad as usual (knock on wood). I’m still herxing from the malarone so it could be from that. Just resting up as much as I can in my chair. My nurse slowed the infusion rate on my pump so hopefully that will help. I’m not feeling so well so I will update soon. 
I thank you all for the support and messages. I hope you all are keeping up the fight and try to have the best Holidays you can. Stay strong. 

Advertisements

2 Responses to “IVIG, LDI, H. Pylori & LLMD Visit ”

  1. professorncampbell November 15, 2015 at 11:17 pm #

    Try bio-resonance and ozone: see http://www.lyme.repair

  2. Ross Johnson April 4, 2016 at 6:59 am #

    Hello dear Lyme sufferer, I am a patient of Dr Samuel Shor, the ILADS president. He believes that Herxheimer reaction should be avoided at all costs. Herxheimer reaction reduces your immune system making your recovery even longer. If you are having a Herxheimer reaction than you need to back off the Malarone and detox, detox, detox. Dr Shor recommends Nutramedix tinctures. I have been on them for a month now and my head feels clearer.
    You are only making things worse by allowing yourself to Herx.
    I hope you feel better soon.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: